# SDR YENA2025123001288

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 31RH LOC BTW FR65 TO FR 66 ON AFT CARGO COMPARTMENT (CPCP FINDING); REF AEROMAN WORK ORDER 2025 278/1 NR 2025-623177 REMOVED AND REPLACED STRINGER 31R LOCATED BTW FRAME 64 TO FRAME 67 IN AFT CARGO COMPARTMENT I.A.W. A320 SRM 51-42-11, A320 SRM 51-72-11, DWG D53480505 AND DWG  E53474160. ACCOMPLISHED BY AEROMAN TECH 8622918 RII BY QC 279."
